# SDR DATA20130307001

- Difficulty date: March 5, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N151CA
- Make and model: Stbros SD360
- Aircraft serial: SH3653
- Aircraft time: 34,072 hours, 41,399 cycles
- Engine: Pwa PT6A65R
- Engine time: 3,078 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311271401
- Part serial: 3N383
- Condition: Sticking
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON APPROACH, THE CREW INITIATED A GO-AROUND.  UPON INCREASING THRUST, THE CREW EXPERIENCED SURGING AND TORQUE FLUCTUATION ON THE RIGHT ENGINE.  FOLLOWING QRH PROCEDURES THE CREW DECLARED AN EMERGENCY, SHUTDOWN THE AFFECTED ENGINE, AND COMPLETED AN UNEVENTFUL SINGLE ENGINE APPROACH AND LANDING.  IT WAS DETERMINED THAT THE DIFFICULTY WAS DUE TO A FAULTY ENGINE BLEED VALVE.  THE FAULTY ASSEMBLY WAS REPLACED AND ENGINE OPS CHECKED NORMAL.
